# SDR CA070320001

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260006
- Part serial: 382
- Condition: Cracked
- Location: Cockpit
- Part time: 12,216 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD SPIDER WEBBED AT 24,000 FT CRUISE. WINDSHIELD HEAT ON. NO CAUTION LIGHTS. FLIGHT WAS DIVERTED BACK TO BASE. MAINTENANCE REPLACED RT WINDSHIELD IAW AMM 56-10-01. (TC NR 20070320001)
